RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2002, Volume 76, Issue 3, Pages 194–198 (Mi jetpl2884)  

This article is cited in 2 scientific papers (total in 2 papers)

CONDENSED MATTER

Magnetic properties of two-dimensional SNS-type Josephson junction arrays

S. M. Ishikaeva, E. V. Matizena, V. V. Ryazanovb, V. A. Oboznovb

a Nikolaev Institute of Inorganic Chemistry, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Institute of Solid State Physics, Russian Academy of Sciences

Abstract: The field dependence of the magnetic moment of square ($100\times100$) SNS-type Josephson junction arrays was studied by a SQUID magnetometer. A considerable difference in the behavior of this dependence was revealed for the cases of the entry of magnetic flux into the array and its exit from it. The branches of the curve obtained with increasing field strength had the form of regular periodic dependences with peaks corresponding to integer and half-integer numbers of flux quanta per cell. The curves obtained with decreasing field strength had no noticeable features and, in particular, no periodic structure. Magnetic flux avalanches were not observed in the SNS-type arrays, although the critical parameter of the system was sufficiently great ($LI_{C}/\Phi_{0} \gg 1$) to satisfy the necessary condition of the self-organized criticality. The quasi-hydrodynamic flux motion in the array was explained by the considerable viscosity characterizing the vortex motion through the Josephson junctions.

Full text: PDF file (319 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2002, 76:3, 160–164

Document Type: Article
PACS: 74.25.Ha, 74.60.Ge
Received: 25.06.2002

Citation: S. M. Ishikaev, E. V. Matizen, V. V. Ryazanov, V. A. Oboznov, “Magnetic properties of two-dimensional SNS-type Josephson junction arrays”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:3 (2002), 194–198; JETP Letters, 76:3 (2002), 160–164

Citation in format AMSBIB
\Bibitem{IshMatRya02}
\by S.~M.~Ishikaev, E.~V.~Matizen, V.~V.~Ryazanov, V.~A.~Oboznov
\paper Magnetic properties of two-dimensional SNS-type Josephson junction arrays
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2002
\vol 76
\issue 3
\pages 194--198
\mathnet{http://mi.mathnet.ru/jetpl2884}
\transl
\jour JETP Letters
\yr 2002
\vol 76
\issue 3
\pages 160--164
\crossref{https://doi.org/10.1134/1.1514760}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346985528}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl2884
  • http://mi.mathnet.ru/eng/jetpl/v76/i3/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. JETP Letters, 80:9 (2004), 580–583  mathnet  crossref  adsnasa
    2. JETP Letters, 90:5 (2009), 365–369  mathnet  crossref  isi
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:62
    Full text:18
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019